# SDR TRBA20121214002

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,618 hours, 39,179 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 1050032
- Part serial: 1010
- Condition: Unserviceable
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY BATTERY CHARGE CONTACTOR FAULT LIGHT CAME ON.  WHEN RESET ALL ELECTRICAL EQUIPMENTS IN THE COKPIT STARTED TO FLICKER.  THE ACFT WAS REMOVED FROM SERVICE.  R & R BPCU.  THE OPS TEST WAS SATISFACTORY JIC 24-46-83. THE ACFT WAS RETURNED TO SERVICE.
